PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Transparent Truth-Value Predicates in Multi-Valued Logics
Author(s): FRANCEZ, Nissim , KAMINSKI, Michael
Journal: Logique et Analyse
Volume: 245    Date: 2019   
Pages: 55-71
DOI: 10.2143/LEA.245.0.3285705



personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:
password:


For more information about the personal logins, click here



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

3.80.3.192.